# SDR AN0R201810010008

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 29001542
- Condition: Delaminated
- Location: Thrust Reverser
- Component: C-Duct, Rohr, V2500
- Component part number: 2900153521
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF DAMAGE (DISBONDS) EXIST COMMON TO THE C DUCT BONDED ASSEMBLY FWD AND AFT PERF SKIN AND INBOARD BIFUR FWD AND AFT OUTER SKIN AND OUTBOARD BIFUR FWD AND AFT OUTER SKIN AND FWD INNER SKIN.
